# SDR AALA202407155837

- Difficulty date: June 29, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 14,514 hours, 2,201 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 7010914H01
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED AFTER TAKE OFF A ELECTRICAL BURNING SMELL IN GALLEY G5, FA TURNED OFF GALLEY DUCT HEATER AND SMELL DISAPAITED IMMEDIATLY.   MAINTENANCE REMOVED AND REPLACED MID GALLEY AREA DUCT HEATER REF B787-A-21-45-30-01A-520A-A.
